# SDR MASA2022080100203

- Difficulty date: August 1, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N959LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15379
- Aircraft time: 15,372 hours, 115,687 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DCP FAILURE (EMER DECLARED). REPLACED DCP1.
